Katalog GES



CONTRACTIONS WITH RICH SPECTRUM HAVE INVARIANT SUBSPACES

1st Person: BROWN, S.
Additional Persons: CHEVREAU, B. verfasserin; PEARCY, C. verfasserin
Source: in Journal of operator theory Vol. 1, No. 1 (1979), p. 123-136
More Articles
Type of Publication: Article
Language: English
Published: 1979
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation